On a fictitious domain method with distributed Lagrange multiplier for interface problems

Ferdinando Auricchio, Daniele Boffi, Lucia Gastaldi, Adrien Lefieux, Alessandro Reali

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

In this paper we propose a new variational formulation for an elliptic interface problem and discuss its finite element approximation. Our formulation fits within the framework of fictitious domain methods with distributed Lagrange multipliers. For the underlying mixed scheme we prove stability and convergence. Some preliminary numerical tests confirm the theoretical investigations.
Original languageEnglish (US)
Pages (from-to)36-50
Number of pages15
JournalApplied Numerical Mathematics
Volume95
DOIs
StatePublished - May 26 2015
Externally publishedYes

Fingerprint Dive into the research topics of 'On a fictitious domain method with distributed Lagrange multiplier for interface problems'. Together they form a unique fingerprint.

Cite this